# SDR HALA2017071700189

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 25,470 hours, 60,208 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Frayed
- Location: Le Slat
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT BY WING TIP, IT'S NOT FLUSH LIKE OTHER SIDE. INSPECTED LT SLAT AND FOUND NR 5 SLAT RETRACT CABLE FRAYED. REMOVED NR 5 SLAT CABLE PER AMM 27-81-02-000-801. INSTALLED NR 5 SLAT RETRACT CABLE 194A PER AMM 27-81-02-400-801. REMOVAL AND INSTALLATION OF NR 5 SLAT RETRACT CABLE 194A. ADJUSTMENT/RIGGING PENDING. COMPLETED ADJUSTMENT/RIGGING AND ALL REMAINING STEPS OF INSTALLATION PER AMM 27-81-02-400-801. OPS TEST GOOD.
